MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZIO XT; RECORDER, MAGNETIC TAPE, MEDICAL

IRHYTHM TECHNOLOGIES, INC ZIO XT; RECORDER, MAGNETIC TAPE, MEDICAL
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zio xt was not returned to irhythm for evaluation.A review of the complaint revealed that the patient wore the zio xt for approximately 5 days.The patient has sensitive skin; however, they do not have a history of reaction to medical adhesive.The exact cause of the reported event cannot be determined; however, the patient¿s preexisting sensitivity cannot be ruled out as a contributory factor.The zio xt clinical reference manual that is distributed in the united kingdom provides a warning that states, ¿prior to monitor application, examine the skin area of the patient for certain skin conditions (such as dermatitis, eczema, rashes/hives), acute/chronic cutaneous infections or irritation.If skin irritation such as severe redness." this event is being reported per 21cfr803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
 
Event or Problem Description
The patient presented to their healthcare provider with skin irritation and signs of a secondary infection, allegedly caused by the zio xt.The patient experienced irritation for approximately four to five days while wearing the device.Subsequently, they developed pus-filled blisters at the application site.The patient was advised to remove the device.The nurse prescribed an oral antibiotic flucloxacillin as part of post-care.

Brand Name
ZIO XT
Common Device Name
RECORDER, MAGNETIC TAPE, MEDICAL
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
tara mackinnon
699 8th st suite 600
san francisco, CA 94103
6094600577
MDR Report Key22157831
Report Number3007208829-2025-00127
Device Sequence Number17965044
Product Code DSH
UDI-Device Identifier00869770000203
UDI-Public00869770000203
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/28/2025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown